# SDR SWAA2022081826583

- Difficulty date: July 7, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221EF
- Condition: Pulled
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221EF UPPER SURFACE OF FWD EDGE HAS AREA OF PULLED STRANDS. / REPAIRS TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1  REMOVED ALL INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B REMOVED ALL DAMAGE NOTED AND CLEANED REPAIR AREAS IAW SRM 53-00-50-2R-1 PARA 3C-F OK TO POT EXPOSED CORE.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTION 1 COMPLETED OK TO POT EXPOSED CORE;[04] POTTED EXPOSED CORE WITH BMS5-28 TYPE 19 LOT#1488901-1; CURED AND SANDED POTTING FLUSH THEN CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3G-J  USED THERMOMETER ATS2208 CAL DUE DATE 10/2022;[05] FABRICATED REPAIR PLIES FROM BMS9-3 H2 LOT#1493221-1; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3K;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5  ] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#1482288-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD AND SET FOR CURE IAW SRM 53-00-50-2R-1 PARA 3K-USED VACUUM GAUGE ATS2545 CAL DUE DATE 08/2022 CURED REPAIR USING THERMOMETER ATS2208 CAL DUE DATE 10/2022 AND TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-1 PARA 3M;[ INSTALLED INSERTS USING BMS 5-107 LOT#AK1KP9159K IAW SRM 53-00-50-2R-1 PAR 3.N AND BOEING DWG 141A5810-249. USED THERMOMETER ID:ATS2545 CAL DUE 08/2022;
